# SDR YENA2021100500653

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 35,789 hours, 11,279 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, DENT ON LH SLAT 4 ; PERFORMED PERMANENT REPAIR TOP SKIN LEADING EDGE OUTBOARD LH WING SLAT 4 IAW A320 SRM 57-45-21-300-003. REPAIR IS CAT A.MDDR CLEARED ON WO 1118256 NR 00009.
